MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO UNIVERSAL TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO UNIVERSAL TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-005-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing conducted at the manufacturer facility it was observed that the battery holder is broken off.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Additional information added for device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
UNIVERSAL TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7905787
Report Number0001811755-2018-01677
Device Sequence Number1438083
Product Code HAW
UDI-Device Identifier04546540245038
UDI-Public04546540245038
Combination Product (Y/N)N
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6000-005-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2018
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer12/03/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1